Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. S. Hulburt
Title: Differential and Integral Calculus
Additional book information: New York, Longmans, Green, and Co., 1912. xviii + 481 pp. with figures.

Review Information:

Reviewer: D. D. Leib
Journal: Bull. Amer. Math. Soc. 19 (1913), 197-203
DOI: https://doi.org/10.1090/S0002-9904-1913-02318-8
American Mathematical Society